MathSciNet Relay Station
MathSciNet bibliographic data
MR2038583 (2004k:34061) 34C05 (37C10)
Liu, Changjian; Chen, Guoting; Li, Chengzhi Integrability and linearizability of the Lotka-Volterra systems. J. Differential Equations 198 (2004), no. 2, 301–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement